# SDR ASOA201001744

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF34*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB IS CRACKED AT TOP FASTENER.  COMPLIED WITH REO 601R-57-51-046 REPAIR NO.2 STEPS 1, 2, 3 AND 4.    COMPLIED WITH REO 601R-57-51-046 REPAIR NR 2 STEPS 5-10.
